Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/324
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMatic, M.en
dc.contributor.authorPearce, Charles E. M.en
dc.contributor.authorPecaric, Josipen
dc.date.issued1999en
dc.identifier.citationActa Mathematica Hungarica. 85(4):345-349en
dc.identifier.urihttp://hdl.handle.net/2440/324-
dc.language.isoenen
dc.titleOn an Inequality for the Entropy of a Probability Distributionen
dc.typeJournal articleen
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.